# SDR SWAA2022032273365

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23L TIE CLIP LOCATED BS847 AND WL160 AT AFT CARGO COMPARTMENT 2022-80251 / [01] TOOL P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE: 02-JUN-22.;[02] REPLACED TIE CLIP AND FASTERS OF STRINGER 23L  LOCATED BS847 AND WL160 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A1281 SHEET 43 REV -.;[03] REPLACED TIE CLIP AND FASTERS OF STRINGER 23L  LOCATED BS847 AND WL160 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A1281 SHEET 43 REV -.SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED TIE CLIP AND FASTERS OF STRINGER 23L  LOCATED BS847 AND WL160 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A1281 SHEET 43 REV - RII SEE INDIVIDUAL SIGN OFF BELOW
